# SDR UIEA2013080400430

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,047 hours, 37,321 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED VALVE EICAS MESSAGE AT 80 KNOTS AND 90 PERCENT N2.  FOUND BROKEN WIRE AT TERMINAL END ON HIGH STAGE VALVE, REPAIRED IAW SWPM 20-30-11, RUN ENGINE AT IDLE FOR 5 MINUTES IAW AMM 71-31-00, PRESSURE NORMAL.
